Q. I'm having Fever with loose motions. Plz suggest medicines?

Answered by
Dr. Chandra Prakash Tanwar
and medically reviewed by iCliniq medical review team.
Published on Dec 11, 2017 and last reviewed on: Oct 09, 2018

Hello doctor,

I have loose motions for three days. On the first day, I went to the washroom for eight times, but today it has come down to four times. Today, I also had a fever. The first day I took Metrogyl 400 mg thrice a day. What should I do?

Dr. Chandra Prakash Tanwar

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

The most common cause of an acute watery diarrhea in adults is a bacterial infection which is caused by various organisms.

Metrogyl (Metronidazole) is an antiprotozoal which does not cause relief in your case as it is not an antibiotic.

Hydrate yourself with plenty of ORS (Oral rehydration salts) powder and oral liquids.

I suggest you start tablet Ofloxacin 200 mg twice a day, VSL#3 (probiotic) capsule once a day, and capsule Redotil (Racecadotril) 100 mg thrice a day. Consult your specialist doctor, discuss with him or her and take the above medicines with their consent.

You should go to a physician if the fever and diarrhea persist.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Also Read Answers From:

Related Questions & Answers


Had spicy food and suffering from diarrhea. How to treat it?

Query: Hi doctor, Three days back, I had food for dinner. The food was spicy. Next day, in the morning, I vomited it completely. I suffer from diarrhea for the past two days, and I feel tired. Please suggest me.  Read Full >>


Dr. Shaieka Islam Deeba
General Practitioner

Answer: Hi, Welcome to icliniq.com. You are suffering from acute gastroenteritis. As you are feeling tired, you must take ORS (oral rehydration solution) after passing of each stool. Otherwise, you would become dehydrated. Take plenty of water and ORS. Avoid taking spicy foods. Avoid eating foods from out...  Read Full

Why am I having diarrhea following constipation for a long time?

Query: Hi doctor, I am having a slightly upset stomach with bloating for the past four months. I thought I had a bug. Two weeks later, it seemed much better. However, my bowel movements did not return to normal. I had mostly constipation for about a month (even though my stomach did not feel as upset anym...  Read Full >>


Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your history fits into the acid peptic disease. I do not find any sign of cancer over here (attachment removed to protect patient identity). I would recommend you the following. A combination of Pantoprazole and Domperidone once daily for a few days. A good probiotic, t...  Read Full

I have loose motions with fever and body ache. What is the cause?

Query: Hi doctor, I have a fever. When I checked it, it was 100 F. Please help. I am attaching the prescription of the medicines that I take regularly.  Read Full >>


Dr. Shaikh Sadaf
Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query about your fever and saw your medications for your other conditions (attachment removed to protect patient identity). I suggest you take tablet Paracetamol 500 mg, four times a day. I would like few more details about your symptoms: Do you have...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.